# SDR ASOA01206

- Difficulty date: October 9, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Horiz Stab
- Part time: 6,237 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 4736 - DURING CRUISE FLIGHT FROM ATL TO ICT, THE AIRCRAFT STAB AND MACH TRIM FAILED.  THE CAPTAIN RESET AND THE TRIM FAILED AGAIN.  THE AUTOPILOT DID NOT DROP OFF.  AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED IN ICT WITHOUT FURTHER INCIDENT.  THE SYSTEM WAS RESET ON THE GROUND AND ALL OPERATIONS WERE NORMAL.  ON THE RETURN FLIGHT INTO ATL, THE STAB TRIM BECAME INOPERATIVE ONCE AGAIN.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE INSPECTED AND FOUND THE NR 1 STAB TRIM INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
